# SDR CA071017002

- Difficulty date: October 17, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Aircraft time: 1,892 hours, 1,151 cycles
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 21564002
- Part serial: 412
- Condition: Leaking
- Part time: 1,893 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL LEAK ON BOTTOM OF FUEL CELL NR 5 LT.    (TC NR 20071017002)
